MathSciNet Relay Station
MathSciNet bibliographic data
MR1891688 37F10 (30D05 37F50)
Zheng, Jian-Hua On uniformly perfect boundary of stable domains in iteration of meromorphic functions. II. Math. Proc. Cambridge Philos. Soc. 132 (2002), no. 3, 531–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement